A distributivity property in an orthomodular lattice

  • J. H. Bevis
Article

Keywords

Distributivity Property Orthomodular Lattice 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. H. Bevis, Matrices over orthomodular lattices,Glasgow Math. J., to appear (1969).Google Scholar
  2. [2]
    D. J. Foulis, Baer *-semigroups,Proc. Amer. Math. Soc.,11 (1960), pp. 648–654.Google Scholar
  3. [3]
    D. J. Foulis, A note on orthomodular lattices,Portugal. Math.,21 (1962), pp. 65–72.Google Scholar
  4. [4]
    D. J. Foulis,Lecture notes on lattice theory, University of Florida, 1964.Google Scholar
  5. [5]
    S. S. Holland, Jr., A Radon-Nikodym theorem in dimension lattices,Trans. Amer. Math. Soc.,108 (1963), pp. 66–87.Google Scholar
  6. [6]
    S. S. Holland, Distributivity and perspectivity in orthomodular lattices,Trans. Amer. Math. Soc.,112 (1964), pp. 330–343.Google Scholar
  7. [7]
    M. F. Janowitz,Quentifiers and quasi-orthomodular lattices, Wayne State University doctoral dissertation (1963).Google Scholar
  8. [8]
    M. F. Janowitz, A note on normal ideals,J. Sci. Hirosima Univ., Ser. A-I30 (1966), pp. 1–9.Google Scholar
  9. [9]
    M. F. Janowitz, Perspective properties of relatively complemented lattices,J. Natur. Sci. and Math., to appear.Google Scholar
  10. [10]
    M. F. Janowitz, Separation conditions in relatively complemented lattices, to appear.Google Scholar

Copyright information

© Akadémiai Kiadó 1972

Authors and Affiliations

  • J. H. Bevis
    • 1
  1. 1.Georgia State CollegeAtlantaUSA

Personalised recommendations